Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 47, Issue 2, 2011
Special issue "The golden jubilee of algebraic analysis"
Metadata
 

On M. Sato's Classification of Some Reductive Prehomogeneous Vector Spaces
Tatsuo Kimura, Yukimi Ishii, Inhyun Ryu, Michio Hamada, Yoshiteru Kurosawa, Masaya Ouchi and Tomohiro Kamiyoshi
pp. 397–418
Abstract | Full-Text PDF (314 KB) | Metadata

Asymptotic Behaviour of Variation of Pure Polarized TERP Structure
Takuro Mochizuki
pp. 419–534
Abstract | Full-Text PDF (947 KB) | Metadata

Gelfand-Zetlin basis, Whittaker Vectors and a Bosonic Formula for the ${\mathfrak{sl}}_{n+1}$ Principal Subspace
Boris Feigin, Michio Jimbo and Tetsuji Miwa
pp. 535–551
Abstract | Full-Text PDF (308 KB) | Metadata

Baker–Akhiezer Modules on the Intersections of Shifted Theta Divisors
Koji Cho, Andrey Mironov and Atsushi Nakayashiki
pp. 553–567
Abstract | Full-Text PDF (249 KB) | Metadata

Wall Crossing and M-Theory
Mina Aganagic, Hirosi Ooguri, Cumrun Vafa and Masahito Yamazaki
pp. 569–584
Abstract | Full-Text PDF (265 KB) | Metadata

Algebraic Analysis of Minimal Representations
Toshiyuki Kobayashi
pp. 585–611
Abstract | Full-Text PDF (430 KB) | Metadata

Microlocal Geometry and Valued Fields
François Loeser
pp. 613–627
Abstract | Full-Text PDF (277 KB) | Metadata

The Laplace Transform of the Cut-and-Join Equation and the Bouchard–Mariño Conjecture on Hurwitz Numbers
Bertrand Eynard, Motohico Mulase and Bradley Safnuk
pp. 629–670
Abstract | Full-Text PDF (496 KB) | Metadata